Can I ask have any of you changed from Anastrazole to Tamoxifen due to low moods and anxiety on Anastrazole?
My anxiety low mood have run riot with me today and I’m at my witts end with it all
Hi Rachy65. I was on Tamoxifen for 3 years and then due to another operation was forced into a surgical menopause. They changed my tablets to Anastrozole which I have been taking for 3 months. When I went for a check up a couple of weeks ago I asked if I can change back due to side effects. My consultant suggested having a break for two weeks. Well, nothing has changed!! Still having mood swings…hot flushes…aching joints to name but a few! So now I don’t know what to do. Is it a case that my side effects are from the menopause and not the tablets. Do I try Tamoxifen again or stay on Anastrozole it is soooooo confusing! It might be your mood swings are from having to deal with BC as it is very much an emotional roller coaster and such a shock when you first find out. Could you talk to your BC nurse? Let me know how you get on…xx
I’ve been off them for 2 days now, as nurse suggested a break for me too…felt slightly better yesterday, but very down again today.
Think a lot of it due to my circumstances too, as my partner can’t tolerate the “New me”…and he says I’m not the woman he fell inlove with…we on the brink of splitting xx
Well he told me today that its over but he will help me initially!
I could see it coming eith him, he only wanted me in the good times.